My wife is coming up on a year having her band filled. In the last couple of months she has started being extremely cold all the time, has bruising on her legs for no reason, has feet and leg cramps, and her blood pressure is low, like 80-90/60. Her doctor has run all sorts of blood tests and all he can come up with is her potassium is low.
I’m wondering if this has happened to other people and what their cause was and what fixed the problem.
A worried husband
Patient Responses to the Question Above
Your wife's symptoms
For the husband of the wife with cold feet, low blood pressure, cramps and low potassium, I have EXACTLY those symptoms. They say vitamin deficiencies are not likely with the band but I've had my band 8 years and have had these problems only since the band. I pass out regularly now and can't get my BP up whatever I do. My band has been empty for 2 years now but I still get restricted and watch my diet closely. I weigh 114 pounds.
Response to Dr. Rabkin
Hi Dr. Rabkin,
Thanks for your response. I had considered contacting the surgeon who did her band, but, it was done a few years ago after a previous band they'd done had slipped. It was done, in my opinion, just so they would be covered in case she wanted to come back on them after the first one.
After they put in the second one then they refused to fill it because she'd changed jobs and her insurance hadn't gone into effect yet. So I figured it would be futile to even try to contact them after the first problem. I think I will take your advice and contact a rheumatologist to see if they can figure this out.
Again, thank you for your response and advice.